# SDR HNAA2013093000522

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 45,562 hours, 52,874 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CIIB
- Part serial: 564S8
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FISH ODOR IN COCKPIT.  R & R PRIMARY INVERTER 400HZ IAW 24-22-01, OPS CHECKED GOOD.  RETURNED TO SERVICE.
